# SDR SWAA090756

- Difficulty date: February 2, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N369SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26580
- Aircraft time: 52,505 hours, 44,924 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6573731
- Condition: Punctured
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND LT WING I/B AFT FLAP PUNCTURED.  REPAIRED AFT FLAP PER SRM.
